# SDR UALA2013031901690

- Difficulty date: March 19, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 46,785 hours, 19,147 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 210
- Condition: Faulted
- Location: Nr 2 Elac
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELAC 2 FAULT ON GROUND WHEN PILOTS BOARDED AIRCRAFT.  REPLACED NR 2 ELAC PER MM, OPS TEST PER MM IS GOOD.
